# SDR EISA98231

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF C-CHECK ROUTINE CPCP INSPECTION CARD, FOUND VERTICAL ATTACH ANGLE AT STATION 870 IN KEELBEAM CRACKED.  REMOVED AND REPLACED WITH NEW PART PER SRM 51-10-1.  (M)
